# SDR COEA0701960

- Difficulty date: December 4, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N960FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0075
- Engine: Pwa PT6A114
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 26185001
- Part serial: 970
- Condition: Inoperative
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS: FLIGHT NR 8800, ON TAXI TO RUNWAY IN GEG STANDBY ELECTRIC GENERATOR FAULT LIGHT ILLUMINATED.  ATTEMPTED RESET WAS UNABLE TO CLEAR THE FAULT, PILOT ELECTED TO RETURN TO RAMP.  MAINTENANCE REMOVED AND REPLACED THE ALTERNATOR CONTROL UNIT.  (K)
